Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Please guide me on this..

I am six weeks pregnant. Milk and multivitamins are not suiting me. I cant digest multivitamins and i get stomach upset after even a sip of milk.

Answer Question
 
Anonymous

Asked by Anonymous at 7:25 AM on May. 10, 2011 in Pregnancy

Answers (6)
  • I think this is just regular morning sickness, not related to the pills.
    older

    Answer by older at 7:33 AM on May. 10, 2011

  • Cows milk is for baby cows, you shouldn't be drinking it anyway.

    Eat well balanced meals, lots of fresh fruits and veggies, whole grains- There is honestly less in a prenatal vitamin that is usable to your body than what you get from proper nutrition. Those are designed to supplement the american diet.
    ObbyDobbie

    Answer by ObbyDobbie at 7:34 AM on May. 10, 2011

  • change to soy milk, or almond milk. Hormones related to pregnancy can sometimes cause a temporary stoppage in lactase production. Multivitamins along with many other meds, have to be washed out of the stomach and into the small intestine to prevent the nausea. It's when the pill sits in the stomach and breaks down that you get the upset. Use a full eight ounce glass of WATER to take your vitamin with and take it with a small snack. GL, sometimes the Iron can just to be too much for some folks, I could never stand it either.


    http://www.babycenter.in/pregnancy/nutrition/lactoseintolerance/

    jewjewbee

    Answer by jewjewbee at 7:35 AM on May. 10, 2011

  • I always took mine at night just before bed, it seemed to help. A friend told me that drinking o.j. with hers helped.
    Graciesmom528

    Answer by Graciesmom528 at 7:37 AM on May. 10, 2011

  • tea will calm your stomach

    LoveMyDog

    Answer by LoveMyDog at 7:38 AM on May. 10, 2011

  • If milk is making your tummy upset then dont drink it try something else for a while, try peppermint oil on a tissue if you feel like your going to be sick, just dont get it on your skin it will burn.
    katheriner73

    Answer by katheriner73 at 8:18 AM on May. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
In the process

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN